Physicians' Academy for Cardiovascular Education

Statin-associated muscle symptoms: real or nocebo effect?

3' education - Mar. 9, 2018 - VBWG at ACC 2018, Orlando, FL, USA - Prof. Paul Thompson, Hartford, CT, USA

VBWG at ACC 2018 In a debate about muscle symptoms in patients on statins, Thompson defended the statement that these symptoms are real by discussing the results of several clinical trials and studies examining the biochemical mechanism.

Educational information

This 3-minute education provides a summary of just presented scientific data, recorded during the VBWG meeting at ACC 2018. The objective is to provide a brief commentary and potential implications of these findings.

Faculty

Prof. Paul Thompson is cardiologist and Director of Cardiology in the Hartford Hospital and Professor of Medicine, Preventive Cardiology in UConn Health.

Disclosures

This recording was independently developed under auspices of PACE-cme. The views expressed in this recording are those of the individual presenters and do not necessarily reflect the views of PACE-cme.